# SDR HNAA2024102801032

- Difficulty date: September 19, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2153 RH OMEGA BEAM CORRODED AROUND NUTPLATE AT BTW FR59-61.  REPAIRED IAW SRM 53-24-10 AND EO1-53-24-0588
